# SDR QXEA2015031600137

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEBS COMMON TO SEAT TRACK #9 FS X783.0 TO FS X683.450 AT BUTT LINE Y -9.250 HAS NUMEROUS OVERSIZE HOLES. SUBMITTED TO ENGINEERING FOR DISPOSITION. RECEIVED RD 8/4-53-6731 ISSUE 2  12-MAR-2015. RECEIVED T/C FROM HORIZON. COMPLIED WITH RD 8/4-53-6731 ISSUE 2 DATED 12 MARCH 2015 STEPS 1 TO 4.
